Functional central limit theorem in an infinite urn scheme for distributions with superheavy tails

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We study a vector process of a number of urns with fixed quantities of balls in an infinite urn scheme.We assume that probabilities of entering an urn change regularly with exponent minus one. We prove a multidimensional functional central limit theorem for this process.

Original languageEnglish
Pages (from-to)1289-1298
Number of pages10
JournalSiberian Electronic Mathematical Reports
Volume14
DOIs
Publication statusPublished - 2017

Keywords

  • Functional central limit theorem
  • Infinite urn scheme
  • Relative compactness
  • Slow variation

Fingerprint Dive into the research topics of 'Functional central limit theorem in an infinite urn scheme for distributions with superheavy tails'. Together they form a unique fingerprint.

Cite this